MAUDE Adverse Event Report: ABBOTT MEDICAL TRICLIP G5 DELIVERY SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED

ABBOTT MEDICAL TRICLIP G5 DELIVERY SYSTEM; TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Model Number TCDS0801-XT
Medical Device Problem Code Difficult to Flush (1251)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2026, a patient presented with grade 5 functional tricuspid regurgitation (tr), enlarged atrium and large leaflet gap for a triclip procedure.During the procedure, first triclip was implanted on medial side of anterior and septal leaflet (a/s).Second triclip was implanted on the central side if anterior and septal leaflet (a/s).Third triclip was implanted on the central side of anterior and septal leaflet (a/s).After releasing the third clip, it was determined that a single leaflet device attachment (slda) has occurred and clip was no longer attached to the anterior leaflet.Fourth clip was implanted on the posterior leaflet 2 and septal leaflet (p2/s).Fifth clip was implanted on posterior leaflet 1 and septal leaflet (p1/s) to stabilize the slda.It was reported that during preparations of all of the cds devices it required additional troubleshooting of advancing and retracting the device multiple times at a consistent and slow place to thoroughly de-air the system.The final tr was grade 1-2.There were no adverse patient effects or clinically significant delays reported.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot-specific quality issue.Based on the available information, the cause of the reported difficult to flush was unable to be determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
TRICLIP G5 DELIVERY SYSTEM
Common Device Name
TRICUSPID VALVE REPAIR DEVICE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24434760
Report Number2135147-2026-01155
Device Sequence Number18717936
Product Code NPS
UDI-Device Identifier05415067050847
UDI-Public(01)05415067050847(17)270611(10)51212R1004
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P230007
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCDS0801-XT
Device Catalogue NumberTCDS0801-XT
Device Lot Number51212R1004
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Supplement Date Received by Manufacturer03/20/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2XTRICLIPS.; TRICLIP STEERABLE GUIDE CATHETER.
Patient Age76 YR
Patient SexMale